Alert archive / Pennsylvania / Special Weather Statements in 2012
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Aug 27, 2012, 10:00 AM EDT for Philadelphia County, Pennsylvania. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 27, 2012, 10:00 AM EDT (14:00 UTC)
- Expired
- Aug 27, 2012, 10:30 AM EDT
- In force
- 30 min
- Issued by
- NWS Philadelphia/Mount Holly
County Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 59 km from the middle of the area, began a volume at 14:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 2.0 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 784 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 507 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
544
WWUS81 KPHI 271400
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1000 AM EDT MON AUG 27 2012
NJZ017>019-PAZ068-069-071-271430-
BUCKS PA-CAMDEN NJ-GLOUCESTER NJ-MONTGOMERY PA-
NORTHWESTERN BURLINGTON NJ-PHILADELPHIA PA-
1000 AM EDT MON AUG 27 2012
...STRONG THUNDERSTORMS WILL AFFECT
BUCKS...BURLINGTON...CAMDEN...GLOUCESTER...MONTGOMERY AND POSSIBLY
PHILADELPHIA COUNTIES...
AT 958 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
HEAVY SHOWERS AND ISOLATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 11 MILES NORTH OF PHILADELPHIA TO 8 MILES NORTHEAST
OF PHILADELPHIA TO 2 MILES EAST OF PHILADELPHIA TO 4 MILES WEST OF
GLOUCESTER CITY TO 12 MILES SOUTHWEST OF GLOUCESTER CITY...MOVING
NORTHEAST AT 10 MPH. THE THUNDERSTORMS WILL BE NEAR HATBORO...BRYN
ATHYN AROUND 1005 AM...WARMINSTER HEIGHTS...NATIONAL PARK AROUND
1010 AM...WISSINOMING AROUND 1015 AM...IVYLAND...TACONY...NORTHEAST
PHILADELPHIA...WEST DEPTFORD AROUND 1020 AM AND CAMDEN AROUND 1025
AM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS. UP TO .75 INCHES
MAY ACCUMULATE IN A PERIOD OF 30 MINUTES.
WIND GUSTS TO 35 MPH ARE POSSIBLE WITH THESE STORMS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH ONE OR TWO OF
THESE STORMS. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
LAT...LON 4001 7496 3980 7512 3974 7533 3985 7526
3986 7521 3988 7522 3988 7524 4005 7514
4017 7516 4036 7495 4034 7495 4032 7490
4024 7486
$$
FORECASTER: DRAGWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Aug 27, 9:44 AM EDT, 16 minutes earlier.
Area forecast discussion, Aug 27, 9:44 AM EDT, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 944 AM EDT MON AUG 27 2012 .SYNOPSIS... HIGH PRESSURE WILL WEAKEN AS IT MOVES OFFSHORE TODAY. A COLD FRONT IS EXPECTED MONDAY NIGHT INTO EARLY TUESDAY. HIGH PRESSURE IS FORECAST TO BUILD ACROSS THE AREA FOR WEDNESDAY AND THURSDAY, BEFORE SINKING SOUTH OF THE AREA BY FRIDAY. A FRONTAL BOUNDARY MAY CROSS THE AREA EARLY IN THE WEEKEND AND INTERACT WITH THE REMNANTS OF ISAAC LATE IN THE WEEKEND INTO EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... A BAND OF SHOWERS AND ISOLD T-STORMS HAS BEEN GRADUALLY WORKING ITS WAY NEWD OVER THE LOWER/MIDDLE DELAWARE VLY. THESE SHOWERS ARE PRODUCING BRIEF HEAVY DOWNPOURS WITH AMOUNTS UP TO ONE INCH PER HOUR. THE PRECIP SEEMS TO BE ASSOCD WITH A LOW LVL CNVGC ZONE BTWN SLY FLOW OVER DELMARVA AND SRN NJ AND LIGHT WINDS OVDER ERN PA AND NRN NJ. ALSO...SFC ANALYSIS SHOWS MDT INSTBY OVER SRN NJ AND DELMARVA WITH LITTLE OR NO CAP/CIN. EXPECT SCT SHRA TO CONT TO DEVELOP OVER THIS AREA FOR THE REST OF TDA. TEMPERATURES WERE A BLEND OF THE MET/MAV MOS WITH HIGHS IN THE LOW-80S...DEPENDING ON HOW FAST THE STRATUS SCOURS. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/... ANTICIPATING MID-LEVEL LONGWAVE TROUGH TO BE JUST TO OUR WEST BY TONIGHT AND WITH IT A FEW AREAS OF ENHANCED VORTICITY MAXIMUMS HELPING TO PUSH A COLD FRONT THROUGH. THE HIGHEST CHANCES FOR CONVECTION TONIGHT LIE ACROSS OUR NORTHERN ZONES WITHIN THE FRONTAL CONVERGENCE ZONE. AS THE FRONT SAGS TOWARDS THE SOUTHEAST TONIGHT THE MID-LEVEL FLOW GOES QUASI-ZONAL AS THE BASE OF THE TROUGH FLATTENS OUT. THIS WILL KEEP THE SOUTHWARD PROGRESSION OF THE BOUNDARY TO A MINIMUM...AT LEAST FOR THE TIME BEING. PWATS WILL REMAIN QUITE HIGH, OVER 1.75 INCHES, SO ANY THUNDERSTORMS WILL HAVE PLENTY OF MOISTURE TO TAP INTO TO. THERE LOOKS TO BE DECENT SHEAR IN PLACE, UPWARDS OF 30 KNOTS WITHIN THE BOUNDARY LAYER SO ORGANIZATION OR CLUSTERING OF STORMS IS A DEFINITE POSSIBLY. LIMITING FACTOR WOULD BE ANY SURFACE BASED CAPE BUT ONLY NEED A FEW HUNDRED JOULES TO SEE STRONGER CONVECTION. ENHANCED WORDING WAS NOT ADDED TO THE GRIDS BUT THE POTENTIAL FOR THE HEAVY RAIN AND STRONG WINDS ARE GOOD POSSIBILITIES...AGAIN MAINLY ACROSS THE NORTH. && .LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... THE COLD FRONT IS EXPECTED TO MOVE THROUGH THE AREA EARLY DURING THE DAY TUESDAY. THE GREATEST PROBABILITY FOR SHOWERS TO LINGER THROUGH THE EARLY PART OF THE DAY IS IN THE NORTHERN HALF OF THE AREA WHICH IS WHERE THE STRONGEST FORCING WITH THE SHORTWAVE/VORT MAX IS FORECAST. HOWEVER, WE WILL STILL KEEP A CHANCE/SLIGHT CHANCE EVERYWHERE, MAINLY EARLY TUESDAY UNTIL THE FRONT CROSSES THE ENTIRE AREA LATER IN THE DAY. PWATS DROP PRETTY QUICKLY BEHIND THE FRONT, SO PRECIPITATION SHOULD END QUICKLY BY AFTERNOON, AND LEAD TO A DRY FORECAST FOR TUESDAY NIGHT. ON WEDNESDAY, HIGH PRESSURE IS FORECAST TO BUILD ACROSS THE AREA FROM THE NORTHWEST AND CONTINUE INTO THURSDAY. THIS SHOULD PROVIDE DRY WEATHER, AND WITH THE MID-LEVEL TROUGH SWINGING THROUGH, THICKNESSES WILL DROP WEDNESDAY, ALLOWING TEMPERATURES TO COOL SLIGHTLY WEDNESDAY TO NEAR NORMAL. HOWEVER, THIS WILL ONLY BE TEMPORARY AS THE THICKNESSES ARE EXPECTED TO RISE AGAIN THURSDAY INTO FRIDAY AS THE HIGH BUILDS FURTHER SOUTH AND A RETURN FLOW DEVELOPS. TEMPERATURES SHOULD RETURN SEVERAL DEGREES ABOVE NORMAL, POSSIBLY REACHING CLOSE TO 90 BY FRIDAY. QUESTIONS THEN ARISE IN REGARDS TO THE FORECAST FOR THE WEEKEND INTO EARLY NEXT WEEK. THE MAIN CONCERN IS WHAT HAPPENS TO THE REMNANTS OF ISAAC AFTER LANDFALL. THE GFS KEEPS A WESTERN LANDFALL, WHILE THE ECMWF IS A BIT FURTHER EAST. THE LATEST NHC FORECAST HAS IT MAKING LANDFALL IN SOUTHEAST LOUISIANA, THEN TRACKING NORTH INTO THE MID- MISSISSIPPI RIVER VALLY. THE GFS AND ECMWF HAVE COME TO SOMEWHAT OF AN AGREEMENT AS THE REMNANTS MOVE INTO THE MID- MISSISSIPPI VALLEY WITH THE 00Z RUNS. BOTH HAVE THE SYSTEM GETTING CAUGHT UP IN A FRONTAL BOUNDARY SAGGING THROUGH THE GREAT LAKES AND TOWARD OUR AREA OVER THE WEEKEND, AND EVENTUALLY BRINGING IT TOWARD OUR AREA SUNDAY INTO MONDAY. WE MAY GET SOME MOISTURE AS EARLY AS SATURDAY/SATURDAY NIGHT, BUT AS OF NOW, SUNDAY NIGHT INTO MONDAY LOOKS LIKE THE BEST PERIOD FOR RAIN WITH THE REMNANTS. THIS COULD ALL CHANGE DEPENDING ON ACTUAL TRACK, BUT FOR NOW, WE WILL CARRY SLIGHT CHANCE EARLY IN THE WEEKEND, BEFORE INCREASING TO CHANCE LATE IN THE WEEKEND INTO EARLY NEXT WEEK DUE TO A FAIR DEGREE OF UNCERTAINTY. FOR THE LATEST OFFICIAL TRACK AND ADVISORIES, PLEASE REFER TO THE NATIONAL HURRICANE CENTER. && .AVIATION /14Z MONDAY THROUGH FRIDAY/... HE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. A BAND OF SHRA AND ISOLD T-STMS IS AFFECTING TAF SITES ALONG THE ILG-PHL-PNE-TTN AXIS. THESE ARE PRODUCING BRIEF HEAVY DOWNPOURS WITH LOWERED CIGS AND VSBYS. THE BAND IS GRADUALLY WORKING ITS WAY NEWD SO OVERALL CONDS ARE EXPECTED TO IMPROVE FROM SW TO NE FOR THE REMAINDER OF THE MORNING. CIGS AND VSBYS SHOULD SCATTER OUT BY LATE THIS MORNING AS WINDS VEER MORE TOWARDS THE SOUTH AND INCREASE. THERE IS A CHANCE THAT AFTERNOON SHOWERS AND THUNDERSTORMS WILL AFFECT OUT TERMINALS AS THE SYSTEM THAT PRODUCED ALL THE RAINFALL ACROSS THE DELMARVA REGION PULLS THROUGH TO THE NORTHEAST. THE TIMING OF THE SHOWERS AND THUNDERSTORMS REMAIN LOW CONFIDENCE BUT FOR NOW HAVE PLACED THEM AROUND THE 18 AND 19Z TIMEFRAME...WEST TO EAST RESPECTIVELY. THE FIRST ROUND OF SHOWERS SHOULD END AS THE SUNSETS THIS EVENING AND THEN WE ARE EXPECTING THE ARRIVAL OF A COLD FRONT BY EARLY TUESDAY MORNING. THIS COULD TOUCH OFF ROUND 2 OF SHOWERY ACTIVITY THROUGH THE OVERNIGHT HOURS TONIGHT. WINDS WILL GRADUALLY DECREASE THIS EVENING AND VEER EVEN MORE TOWARDS THE SOUTH-SOUTHWEST. COULD SEE MVFR CIGS AND SOME VSBYS LATE TONIGHT AT TERMINALS THAT RECEIVE RAIN. OUTLOOK... TUESDAY...MOSTLY VFR, MVFR/IFR CONDITIONS POSSIBLE WITH SHOWERS/THUNDERSTORMS ASSOCIATED WITH COLD FRONT EARLY TUESDAY. TUESDAY NIGHT-WEDNESDAY...MAINLY VFR. POSSIBLE MVFR/IFR FOG TUESDAY NIGHT/WEDNESDAY MORNING WHERE RAIN OCCURS DURING THE DAY. WEDNESDAY NIGHT-FRIDAY...VFR. && .MARINE... SUB-ADVISORY CONDITIONS ARE EXPECTED ACROSS OUR WATERS TODAY AND TONIGHT, ALTHOUGH SEAS WILL STILL BE RUNNING RATHER HIGH AROUND 4 FEET. SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS MORNING AND THEN AGAIN LATER TONIGHT AS A COLD FRONT APPROACHES FROM THE NORTHWEST. WINDS WILL GENERALLY BE OUT OF THE SOUTHEAST TODAY WITH A GRADUAL TURN TOWARDS THE SOUTH BY TONIGHT AND THEN WEST-SOUTHWEST TUESDAY MORNING. THE PRESSURE GRADIENT WILL TIGHTEN TONIGHT AS THE FRONT APPROACHES SO WINDS COULD CLIMB UPWARDS OF 15 KNOTS ALONG THE OCEAN FRONT, LESS IN THE BAY. SEAS MAY TRY TO CLIMB BACK UP TO 5 FEET UNDER THE STIFFER WINDS BUT SHOULD REMAIN FURTHER OFFSHORE. OUTLOOK... AS THE COLD FRONT MOVES THROUGH THE AREA TUESDAY, WINDS AND SEAS MAY APPROACH SMALL CRAFT ADVISORY LEVELS. HOWEVER, FOR NOW, WE KEEP CONDITIONS BELOW. FOR THE REMAINDER OF THE WEEK, CONDITIONS ARE FORECAST TO REMAIN BELOW ADVISORY LEVELS AS HIGH PRESSURE BUILDS ACROSS THE AREA FROM WEDNESDAY THROUGH FRIDAY. WINDS MAY PERIODICALLY GUST AROUND 20 KNOTS WEDNESDAY AND FRIDAY, BUT REMAIN BELOW ADVISORY LEVELS. && .RIP CURRENTS... THERE IS A MODERATE RISK OF RIP CURRENTS TODAY AS SEAS REMAIN ELEVATED UNDER A 8 TO 9 SECOND PERIOD. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...ROBERTSON NEAR TERM...AMC SHORT TERM...HEAVENER LONG TERM...ROBERTSON AVIATION...AMC MARINE...HEAVENER/ROBERTSON RIP CURRENTS...
Hazardous weather outlook, Aug 27, 4:11 AM EDT, 5 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 411 AM EDT MON AUG 27 2012 NJZ001-007>010-012-013-015-017>020-022-027-PAZ054-055-060>062- 067>071-280815- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-ATLANTIC- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 411 AM EDT MON AUG 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAIN ARE POSSIBLE TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAIN ARE POSSIBLE EARLY TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>003-MDZ008-012-015-019-020-NJZ016-021-023-280815- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SALEM-CUMBERLAND-CAPE MAY- 411 AM EDT MON AUG 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAIN ARE POSSIBLE TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAIN ARE POSSIBLE EARLY TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-280815- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 411 AM EDT MON AUG 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAIN ARE POSSIBLE TODAY AND TONIGHT. MODERATE RISK OF RIP CURRENTS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. MODERATE RISK OF RIP CURRENTS MAY LINGER INTO THE EARLY PART OF THIS WEEK. SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAIN ARE POSSIBLE EARLY TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-280815- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 411 AM EDT MON AUG 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. STRONG THUNDERSTORMS ARE POSSIBLE AROUND THE TIME OF THE COLD FRONTAL PASSAGE TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. STRONG THUNDERSTORMS ARE POSSIBLE AROUND THE TIME OF THE COLD FRONTAL PASSAGE TUESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 27, 5:08 AM EDT, 4 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
508 AM EDT MON AUG 27 2012
MDZ008-PAZ067-271000-
CECIL MD-CHESTER PA-
508 AM EDT MON AUG 27 2012
...AN AREA OF SHOWERS PRODUCING HEAVY RAINFALL WILL AFFECT CECIL AND
CHESTER COUNTIES...
AT 504 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF SHOWERS PRODUCING HEAVY RAINFALL 18 MILES WEST OF NEWARK...
MOVING NORTHEAST AT 25 MPH. THE SHOWERS WILL BE NEAR RISING SUN...
FARMINGTON...ZION AROUND 510 AM...CALVERT...PLEASANT HILL AROUND 515
AM...GLEN ROY...LOMBARD...BLAKE AROUND 520 AM...OXFORD AND MOUNT
VERNON AROUND 530 AM.
VERY HEAVY RAIN WILL FALL FROM THIS SHOWER...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
A FEW RUMBLES OF THUNDER ARE ALSO POSSIBLE.
LAT...LON 3973 7620 3974 7610 3988 7600 3996 7600
4003 7594 4011 7595 4013 7590 4001 7559
3954 7603 3954 7607 3956 7610 3958 7608
3963 7616 3965 7616 3970 7621
ROBERTSONSpecial weather statement, Aug 27, 6:41 AM EDT, 3 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
641 AM EDT MON AUG 27 2012
PAZ067-068-271130-
CHESTER PA-MONTGOMERY PA-
641 AM EDT MON AUG 27 2012
...AN AREA OF SHOWERS PRODUCING HEAVY RAINFALL WILL AFFECT CHESTER
AND MONTGOMERY COUNTIES...
AT 631 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF SHOWERS PRODUCING HEAVY RAINFALL 7 MILES NORTHWEST OF WEST
CHESTER...MOVING NORTHEAST AT 25 MPH. THE SHOWERS WILL BE NEAR
PUGHTOWN...PAOLI AROUND 645 AM...CHESTERBROOK...DEVON-BERWYN AROUND
650 AM...PHOENIXVILLE...VALLEY FORGE...KENILWORTH...CEDARVILLE AROUND
655 AM...SPRING CITY AND ROYERSFORD AROUND 700 AM.
VERY HEAVY RAIN WILL FALL FROM THIS SHOWER...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
A FEW RUMBLES OF THUNDER ARE ALSO POSSIBLE
LAT...LON 4012 7591 4024 7570 4032 7563 4039 7554
4019 7521 4006 7537 4004 7541 4003 7541
3994 7552 3993 7552 3993 7554 3984 7563
ROBERTSONSpecial weather statement, Aug 27, 8:25 AM EDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
825 AM EDT MON AUG 27 2012
DEZ001-PAZ067>071-271330-
BUCKS PA-CHESTER PA-DELAWARE PA-MONTGOMERY PA-NEW CASTLE DE-
PHILADELPHIA PA-
825 AM EDT MON AUG 27 2012
...HEAVY SHOWERS WITH ISOLATED STRONG THUNDERSTORMS WILL AFFECT
BUCKS...CHESTER...DELAWARE...MONTGOMERY...NEW CASTLE AND
PHILADELPHIA COUNTIES...
AT 817 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH VERY HEAVY RAIN AND ISOLATED STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 19 MILES NORTH OF PHILADELPHIA TO 13 MILES
NORTHWEST OF PHILADELPHIA...MOVING NORTHEAST AT 15 MPH. THE
THUNDERSTORMS WILL BE NEAR FRICKS...SILVERDALE AROUND 830
AM...ROBESONIA...DUBLIN AROUND 845 AM...GARDENVILLE...NORTHEAST
PHILADELPHIA AROUND 900 AM...RICHBORO AND CHURCHVILLE AROUND 915 AM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS. THERE MAY BE
ISOLATED LIGHTNING STRIKES AND A WIND GUST TO 25 MILES AN HOUR.
OTHER HEAVY SHOWERS WILL BE MOVING FROM NORTHERN DELAWARE INTO
PHILADELPHIA BETWEEN NOW AND 915 AM.
LAT...LON 3985 7529 3985 7533 3982 7539 3979 7541
3976 7546 3972 7547 3971 7550 3971 7551
3969 7552 3973 7563 4037 7530 4040 7500
4008 7499
FORECASTER: DRAGSpecial weather statement, Aug 27, 10:00 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1000 AM EDT MON AUG 27 2012
NJZ017>019-PAZ068-069-071-271430-
BUCKS PA-CAMDEN NJ-GLOUCESTER NJ-MONTGOMERY PA-
NORTHWESTERN BURLINGTON NJ-PHILADELPHIA PA-
1000 AM EDT MON AUG 27 2012
...STRONG THUNDERSTORMS WILL AFFECT
BUCKS...BURLINGTON...CAMDEN...GLOUCESTER...MONTGOMERY AND POSSIBLY
PHILADELPHIA COUNTIES...
AT 958 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
HEAVY SHOWERS AND ISOLATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 11 MILES NORTH OF PHILADELPHIA TO 8 MILES NORTHEAST
OF PHILADELPHIA TO 2 MILES EAST OF PHILADELPHIA TO 4 MILES WEST OF
GLOUCESTER CITY TO 12 MILES SOUTHWEST OF GLOUCESTER CITY...MOVING
NORTHEAST AT 10 MPH. THE THUNDERSTORMS WILL BE NEAR HATBORO...BRYN
ATHYN AROUND 1005 AM...WARMINSTER HEIGHTS...NATIONAL PARK AROUND
1010 AM...WISSINOMING AROUND 1015 AM...IVYLAND...TACONY...NORTHEAST
PHILADELPHIA...WEST DEPTFORD AROUND 1020 AM AND CAMDEN AROUND 1025
AM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS. UP TO .75 INCHES
MAY ACCUMULATE IN A PERIOD OF 30 MINUTES.
WIND GUSTS TO 35 MPH ARE POSSIBLE WITH THESE STORMS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH ONE OR TWO OF
THESE STORMS. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
LAT...LON 4001 7496 3980 7512 3974 7533 3985 7526
3986 7521 3988 7522 3988 7524 4005 7514
4017 7516 4036 7495 4034 7495 4032 7490
4024 7486
FORECASTER: DRAGThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 27, 10:07 AM EDT | Special Weather Statement | PHI | Somerset | 23 min |
| Aug 27, 10:25 AM EDT | Special Weather Statement | PHI | Middlesex, Somerset | 35 min |
| Aug 27, 10:34 AM EDT | Special Weather Statement | PHI | Camden, Mercer | 26 min |
| Aug 27, 10:57 AM EDT | Special Weather Statement | PHI | Union | 33 min |
| Aug 27, 11:03 AM EDT | Special Weather Statement | PHI | Union | 12 min |
| Aug 27, 11:12 AM EDT | Special Weather Statement | PHI | Burlington, Camden | 48 min |
| Aug 27, 11:32 AM EDT | Special Weather Statement | PHI | Middlesex | 28 min |
| Aug 27, 11:54 AM EDT | Special Weather Statement | PHI | Atlantic | 36 min |
| Aug 27, 12:03 PM EDT | Special Weather Statement | PHI | Middlesex, Monmouth | 42 min |
| Aug 27, 12:30 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Ocean | 2 hr |
| Aug 27, 12:50 PM EDT | Special Weather Statement | PHI | Monmouth | 40 min |
| Aug 27, 1:12 PM EDT | Special Marine Warning | PHI | 80 min | |
| Aug 27, 1:32 PM EDT | Special Weather Statement | PHI | Atlantic, Ocean | 58 min |
| Aug 27, 2:28 PM EDT | Areal Flood Advisory | PHI | Burlington, Mercer, Middlesex, Monmouth | 2 hr |
| Aug 27, 3:28 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Mercer, Somerset | 69 min |
| Aug 27, 3:59 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Middlesex, Morris, Somerset, Sussex | 72 min |
| Aug 27, 5:08 AM EDT | Special Weather Statement | PHI | Chester | 52 min |
| Aug 27, 6:41 AM EDT | Special Weather Statement | PHI | Chester, Montgomery | 49 min |
| Aug 27, 8:25 AM EDT | Special Weather Statement | PHI | Bucks, Delaware, Montgomery, Philadelphia | 65 min |
| Aug 27, 11:46 AM EDT | Areal Flood Advisory | PHI | Sussex | 119 min |
| Aug 27, 1:40 PM EDT | Areal Flood Advisory | PHI | Sussex | 57 min |
| Aug 26, 8:44 PM EDT | Special Weather Statement | PHI | Caroline | 91 min |
Nearby
Special Weather Statements in Pennsylvania, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.